Works matching DE "FUNCTIONAL differential equations"
Results: 1631
An explorative investigation of functional differences in plantar center of pressure of four foot types using sample entropy method.
- Published in:
- 2017
- By:
- Publication type:
- journal article
Author index Volume 19 (2021).
- Published in:
- Analysis & Applications, 2021, v. 19, n. 6, p. 1113, doi. 10.1142/S0219530521990013
- Publication type:
- Article
NEW RAZUMIKHIN TYPE STABILITY THEOREM FOR IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAYS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 315, doi. 10.1142/S0219530511001881
- By:
- Publication type:
- Article
New Formulas for the Eigenfunctions of the Two-Particle Difference Calogero–Moser System.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 1, doi. 10.1007/s11005-009-0315-6
- By:
- Publication type:
- Article
An existence theorem for a type of functional differential equation with infinite delay.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 137, doi. 10.1007/s10474-005-0215-x
- By:
- Publication type:
- Article
Oscillation of second order neutral delay differential equations of Emden-Fowler type.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 37, doi. 10.1023/A:1024699900047
- By:
- Publication type:
- Article
A new exploration on existence of Sobolev‐type Hilfer fractional neutral integro‐differential equations with infinite delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 750, doi. 10.1002/num.22550
- By:
- Publication type:
- Article
Convergence and stability estimates in difference setting for time‐fractional parabolic equations with functional delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 1, p. 118, doi. 10.1002/num.22421
- By:
- Publication type:
- Article
Stage-based interpolation Runge–Kutta methods for nonlinear Volterra functional differential equations.
- Published in:
- Calcolo, 2022, v. 59, n. 3, p. 1, doi. 10.1007/s10092-022-00474-5
- By:
- Publication type:
- Article
Almost sure exponential stability of the θ-Euler–Maruyama method, when θ∈(12,1), for neutral stochastic differential equations with time-dependent delay under nonlinear growth conditions.
- Published in:
- Calcolo, 2019, v. 56, n. 2, p. N.PAG, doi. 10.1007/s10092-019-0306-7
- By:
- Publication type:
- Article
Method of lines for parabolic functional differential equations on cylindrical domains.
- Published in:
- Calcolo, 2016, v. 53, n. 1, p. 67, doi. 10.1007/s10092-015-0137-0
- By:
- Publication type:
- Article
Numerical method of bicharacteristics for hyperbolic partial functional differential equations.
- Published in:
- Calcolo, 2009, v. 46, n. 1, p. 1, doi. 10.1007/s10092-009-0156-9
- By:
- Publication type:
- Article
Time Delay Digital Tanlock Loop with Broad Lock Range Using Chaos Control Technique.
- Published in:
- Wireless Personal Communications, 2007, v. 41, n. 1, p. 135, doi. 10.1007/s11277-006-9133-7
- By:
- Publication type:
- Article
On the Well-Posedness of the Cauchy Problem for a Functional Differential Equation Taking Into Account Variable Delay Perturbation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 844, doi. 10.1007/s10958-016-3074-9
- By:
- Publication type:
- Article
Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 367, doi. 10.1007/s10958-016-2979-7
- By:
- Publication type:
- Article
Properties of Continuous Periodic Solutions of Systems of Functional-Differential Equations with Small Parameter.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 254, doi. 10.1007/s10958-015-2662-4
- By:
- Publication type:
- Article
Investigation of the Structure of the Set of Continuous Solutions for Systems of Linear Functional-Difference Equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 264, doi. 10.1007/s10958-015-2663-3
- By:
- Publication type:
- Article
On the Structure of the Set of Continuous Solutions of Linear Functional-Difference Equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 326, doi. 10.1007/s10958-015-2667-z
- By:
- Publication type:
- Article
Global Existence Results for Functional Differential Inclusions with Delay.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 5, p. 477, doi. 10.1007/s10958-015-2462-x
- By:
- Publication type:
- Article
Periodic Solutions of the Second-Order Neutral Functional Differential Systems with Operator Varying in Time and Delays.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 5, p. 498, doi. 10.1007/s10958-015-2464-8
- By:
- Publication type:
- Article
Investigation of the Decay of Solutions of the Mackey-Glass Equation with Impulsive Action.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 3, p. 359, doi. 10.1007/s10958-014-2138-y
- By:
- Publication type:
- Article
The Coercivity of Functional Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 663, doi. 10.1007/s10958-014-2018-5
- By:
- Publication type:
- Article
Oscillation Criteria for Higher order Nonlinear Functional Differential Equations with Advanced Argument.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 1, p. 45, doi. 10.1007/s10958-014-1701-x
- By:
- Publication type:
- Article
On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 4, p. 374, doi. 10.1007/s10958-013-1535-y
- By:
- Publication type:
- Article
Existence results for third-order impulsive functional differential inclusions with multiplier p( t).
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 4, p. 401, doi. 10.1007/s10958-012-1072-0
- By:
- Publication type:
- Article
Partition of unity and the strong ellipticity problem for functional differential operators.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 2, p. 270, doi. 10.1007/s10958-010-0084-x
- By:
- Publication type:
- Article
A stability criterion for Fréchet's first polynomial equation.
- Published in:
- Aequationes Mathematicae, 2014, v. 88, n. 3, p. 233, doi. 10.1007/s00010-014-0257-7
- By:
- Publication type:
- Article
Fluid Limits for Processor-Sharing Queues with Impatience.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 2, p. 375, doi. 10.1287/moor.1070.0298
- By:
- Publication type:
- Article
EFFICIENT ESTIMATORS FOR SIMULATED QUEUEING SYSTEMS.
- Published in:
- Management Science, 1975, v. 22, n. 1, p. 30, doi. 10.1287/mnsc.22.1.30
- By:
- Publication type:
- Article
ON THE UNIQUENESS OF THE CAUCHY PROBLEM FOR SINGULAR FUNCTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 1, p. 157
- By:
- Publication type:
- Article
OSCILLATORY PROPERTIES OF SOLUTIONS OF HIGHER ORDER NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 1, p. 153
- By:
- Publication type:
- Article
Existence and uniqueness of continuous solutions for iterative functional differential equations in Banach algebras.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 594, doi. 10.55730/1300-0098.3527
- By:
- Publication type:
- Article
On the distribution of adjacent zeros of solutions to first-order neutral differential equations.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 195, doi. 10.55730/1300-0098.3354
- By:
- Publication type:
- Article
On the behaviour of solutions to a kind of third order nonlinear neutral differential equation with delay.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3139, doi. 10.55730/1300-0098.3324
- By:
- Publication type:
- Article
Oscillation of second order mixed functional differential equations with sublinear and superlinear neutral terms.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 7, p. 3045, doi. 10.55730/1300-0098.3317
- By:
- Publication type:
- Article
Oscillation criteria for third-order neutral differential equations with unbounded neutral coefficients and distributed deviating arguments.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 3, p. 1099, doi. 10.55730/1300-0098.3145
- By:
- Publication type:
- Article
On bounded solutions of a second-order iterative boundary value problem.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 453, doi. 10.3906/mat-2106-45
- By:
- Publication type:
- Article
New oscillation criteria for differential equations with sublinear and superlinear neutral terms.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 919, doi. 10.3906/mat-2012-11
- By:
- Publication type:
- Article
Existence results for ψ--Caputo fractional neutral functional integro-differential equations with finite delay.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2380, doi. 10.3906/mat-2010-9
- By:
- Publication type:
- Article
Neutral multivalued integro-differential evolution equations with infinite state-dependent delay.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2312, doi. 10.3906/mat-2007-66
- By:
- Publication type:
- Article
Oscillatory and asymptotic behavior of third-order nonlinear differential equations with a superlinear neutral term.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 4, p. 1317, doi. 10.3906/mat-2004-85
- By:
- Publication type:
- Article
A Galerkin-like method for solving linear functional differential equations under initial conditions.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 1, p. 85, doi. 10.3906/mat-1908-67
- By:
- Publication type:
- Article
Existence results for some neutral functional integrodifferential equations with bounded delay.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 4, p. 1809, doi. 10.3906/mat-1807-37
- By:
- Publication type:
- Article
Exponential stability of periodic solutions of recurrent neural networks with functional dependence on piecewise constant argument.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 272, doi. 10.3906/mat-1606-138
- By:
- Publication type:
- Article
Existence and uniqueness of solutions to neutral stochastic functional differential equations with infinite delay in L<sup>p</sup> (Ω, C<sub>n</sub>).
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 1, p. 45, doi. 10.3906/mat-0806-3
- By:
- Publication type:
- Article
Oscillation of nonlinear neutral delay differential equations of second-order with positive and negative coefficients.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 341, doi. 10.3906/mat-0711-23
- By:
- Publication type:
- Article
Oscillation of higher-order nonlinear delay differential equations with oscillatory coefficients.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 3, p. 259, doi. 10.3906/mat-0704-2
- By:
- Publication type:
- Article
Korovkin Type Error Estimates for Positive Linear Operators Involving Some Special Functions.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 1, p. 41
- By:
- Publication type:
- Article
MILD SOLUTIONS FOR NONLINEAR IMPULSIVE FUNCTIONAL DIFFERENTIAL INCLUSIONS WITH NONLOCAL CONDITIONS.
- Published in:
- Fixed Point Theory, 2023, v. 24, n. 1, p. 283, doi. 10.24193/fpt-ro.2023.1.15
- By:
- Publication type:
- Article
SOME VARIANTS OF FIBRE CONTRACTION PRINCIPLE AND APPLICATIONS: FROM EXISTENCE TO THE CONVERGENCE OF SUCCESSIVE APPROXIMATIONS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 795, doi. 10.24193/fpt-ro.2021.2.52
- By:
- Publication type:
- Article